# SDR ASAA2025050657780

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 8,986 hours, 2,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR R2 DOOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED EXTERIOR R2 DOOR EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
